We study the existence, the uniqueness and the asymptotic behavior of positive solutions of the nonlinear equation
in an NTA-cone in ), when a positive Borel measurable function is continuous and non-increasing with respect to the second variable and satisfies a certain condition related to a Kato class.
Cite this article
Lassaad Gharbi, Mohamed Amine Ben Boubaker, Positive solutions of singular semilinear elliptic problems in NTA-cones. Rend. Sem. Mat. Univ. Padova 138 (2017), pp. 265–282DOI 10.4171/RSMUP/138-14